MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562402
Medical Device Problem Codes Entrapment of Device (1212); Retraction Problem (1536); Failure to Cut (2587); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captiflex was used during a polypectomy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, there was a cecal polyp with a larger base to it.They tried cold snare first, snare wouldn't cut through- so went to hot polypectomy using the erbe machine.Reportedly, the snare still wouldn't cut through the polyp with the heat.They were unable to get the snare off the polyp in the colon.It was reported that they kept opening and closing the snare and then suddenly couldn't close the snare, the wire inside the tubing was coiling near the handle.They kept applying heat and finally the snare came off without having to pull too hard.There were no known patient complications reported as a result of this event.

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key10906182
Report Number3005099803-2020-05653
Device Sequence Number11567458
Product Code FDI
UDI-Device Identifier08714729501640
UDI-Public08714729501640
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberM00562402
Device Catalogue Number6240-40
Device Lot Number0025142120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/25/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2759-2020
Patient Sequence Number1